MathSciNet Relay Station
MathSciNet bibliographic data
MR2411539 (2009d:35318) 35Q55
Wazwaz, Abdul-Majid A study on linear and nonlinear Schrodinger equations by the variational iteration method. Chaos Solitons Fractals 37 (2008), no. 4, 1136–1142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement